2022 Conference

The 2022 conference has ended. Thanks for joining us for an informative and inspiring two days of talks on wildlife and activism!

Recordings of select sessions will be posted to our YouTube channel soon.


Saturday August 13th, 10 am – 5:30 pm PDT

All times are given in Pacific Daylight Time (UTC-7)


Sunday, August 14th, 10 am – 5 pm PDT

All times are given in Pacific Daylight Time (UTC-7)

10:00 –
10:05 am
Day 2 Welcome
10:05
11:00 am
Fido for President: Dogs and Politics
Christopher Sebastian, Author, Researcher, Lecturer
11:00
11:45 am
The Status of Wolves in Washington
Lynn Okita, WDFW Wolf Advisory Group, Western Wildlife Outreach
11:45
12:15 pm
Protecting Oregon’s Wildlife From Trapping
Quinn (Quynh Dien) Read, Center for Biological Diversity
12:15 –
1:00 pm
45 minute lunch break
1:00 –
2:00 pm
Keetch Prey-go-neesh Nes-kwe-chohl: Condors Return Home
Tiana Williams-Claussen, Yurok Tribe Wildlife Department
2:00 –
2:25 pm
Businesses Supporting Wolf Conservation
Shawn Donnille, Mountain Rose Herbs
2:25 –
3:05 pm
Federal Authority and Responsibility to Mitigate Carnivore-Livestock Conflicts
Lizzy Pennock, WildEarth Guardians
3:05 –
3:15 pm
10 minute break
3:15
4:00 pm
Art and Wolf Advocacy
Dillon Hanson-Ahumada, Endangered Species Coalition
4:00 –
4:45 pm
Montana Wolf Update
Stephen Capra, Footloose Montana
4:45 –
5:00 pm
Conference wrap-up

Due to COVID cases spiking again and the fact that a virtual format increases access for speakers and attendees, this year’s conference will be online only.

Speak for Wolves is committed to creating inclusive and safe spaces for all people. Please read our Safer Spaces policy for details.


Thank You to our Sponsors:

Mountain Rose Herbs logo

Sponsor the conference


 

Subscribe to our newsletter to get Speak for Wolves 2022 updates


 

View past programs:
2019 Program
2020 Program
2021 Program